# SDR F3LA200800178

- Difficulty date: April 6, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347047720800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED CORROSION AROUND NUT PLATES AFT CARGO PIT LEFT FLOOR PROFILE AT C 58.  MAINTENANCE REMOVED AND REPLACED PROFILE IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-42-11 PARAGRAPH 5 AND 6 AND AIRBUS DRAWING D53476318.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
